I have been off Xanox for almost 4 months now. I realized now I feel more of the anxiety almost everyday now. I am also feeling dizzy and I never did feel dizzy when I was being medicated with xanox. I also noticed I have been having problems with my breathing. Some nights I can't breathe, I have to take deep breaths and it scares me. Does anyone experience these sysptoms I'm having please let me know so I know I'm not the only one out here. I ask myself could it be the withdrawel effects of Xanox and how long before the side effects wear off. Thanks and hope to find some friends and help me out with this scary things I'm going thru right now.
Posts You May Be Interested In
Can a ct scan or mri be done without contrast dye? Can they see the kidneys and whole ut system for stones or not. someone once told me that any of these two test are useless without the contrast dye. I happen to be allergic to contrast dye. How do they do the tests then.
Question? I have flare ups with IBS but my question is relation of ibs and uti. I don't know quite how to explane this. I have had abdominal pain (upper) and flank pain off and on on either side. Recently I have had very cloudy urine so I suspected I had a UTI. went to first doctor. dip stick showed large leukocytes trace of blood everything else normal. culture showed no bacterial growth. was...